# SDR YENA2007061

- Difficulty date: June 10, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 15,990 hours, 5,494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 4901
- Condition: Cracked
- Location: L1 Door
- Part time: 15,990 hours, 5,494 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 ENTRY DOOR ASSIST BOTTLE LEAKING (CRACKED).  REPLACED L-1 ENTRY DOOR ASSIST BOTTLE PER AMM 52-11-14, LEAK CHECK OK.
